Heavy Rain, Breckinridge
- When
- April 12, 3:30 AM CST
- Where
- Breckinridge County, 1.29 mi WSW of Vanzant
- Reported by
- Trained Spotter
- Coordinates
- 37.640, -86.640
A spotter from Askin, KY reported 3.55 inches of rain.
A slow moving low pressure system tracked across southeastern KY on April 12. Ample moisture from the Gulf of Mexico wrapped around this vertically stacked low pressure system into central Kentucky.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
A slow moving low pressure system tracked across southeastern KY on April 12. Ample moisture from the Gulf of Mexico wrapped around this vertically stacked low pressure system into central Kentucky. A deformation band set up across this area. Four to 5 inches of rain fell in parts of central Kentucky leading to many reports of flash flooding and impassable roads.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Apr 12, 2:17 AM CST, 1 hour 13 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 417 AM EDT TUE APR 12 2011 .SHORT TERM (TODAY AND TONIGHT)... NEARLY VERTICALLY STACKED LOWS ACRS SERN KY AT 07Z WITH SURFACE LOW CONTINUING TO STRENGTHEN. AS A RESULT...MOISTURE FROM THE GULF CONTINUES TO WRAP AROUND SYS WITH SATELLITE COOLING TOPS/EMBEDDED TSTMS IN VERY SLOW MOVING WIDESPREAD RAINS ACROSS OUR FORECAST AREA. WHILE RAINS HAVE NOT BEEN EXCESSIVE...RATES OF ONE HALF TO 1 INCH AN HOUR ARE COMMON. STREAMS...ESPECIALLY THE SMALLER ONES IN MUCH OF OUR CWA WILL LIKELY GO INTO FLOOD TODAY WITH 2 TO 4 INCHES OR MORE OF TOTAL RAIN BEFORE THE BULK OF THE SYSTEM DEPARTS THIS MORNING. HAVE ALREADY ISSUED A RIVER FLOOD WARNING FOR DEPUTY ON THE MUSCATATUCK RIVER IN SOUTHERN INDIANA AND ADDITIONAL RIVER FLOOD WARNINGS MAY BE NEEDED LATER THIS MORNING. AFTER SYSTEM DEPARTURE THIS MORNING...SKIES WILL CLEAR FROM WEST TO EAST AS A RIDGE OF HIGH PRES BUILDS IN. RIDGE WILL BE OVERHEAD TONIGHT AND WITH CLEAR SKIES AND LIGHT WINDS...FROST WILL BE A CONCERN. WILL MENTION IN HWO. .LONG TERM (WEDNESDAY - MONDAY)... WEDNESDAY THROUGH FRIDAY NIGHT... MID-LEVEL RIDGING AND SURFACE HIGH PRESSURE WILL BE ESTABLISHED ACROSS THE FORECAST AREA BY WEDNESDAY...WHICH WILL KEEP THE REGION RELATIVELY DRY WEDNESDAY THROUGH THE DAY THURSDAY. TEMPERATURES THROUGH THIS PERIOD WILL SEE DAILY HIGHS IN THE LOWER 70S WITH OVERNIGHT LOWS IN THE LOW TO MID 40S FOR WEDNESDAY NIGHT. BY LATE THURSDAY...A FAIRLY STRONG AND LARGE UPPER TROUGH MOVES INTO THE UPPER PLAINS. THE LATEST GFS...ECMWF...AND NAEFS CONTINUE TO ILLUSTRATE THE CLOSING OFF OF THE APPROACHING UPPER LEVEL TROUGH ACROSS THE PLAINS FRIDAY...WITH A SLOW MIGRATION TOWARD THE GREAT LAKES BY SATURDAY. AS THIS SYSTEM STRENGTHENS...STRONG SOUTHERLY FLOW WILL DEVELOP ACROSS THE REGION AND SPREAD MOISTURE BACK INTO THE OHIO VALLEY. MODELS CONTINUE TO HAVE TIMING ISSUES...WHICH AFFECTS THE QUALITY AND DEPTH OF MOISTURE ADVECTION. HOWEVER...IT STILL APPEARS DEWPOINTS WILL INCREASE INTO THE UPPER 50S/LOWER 60S BY FRIDAY AND FRIDAY NIGHT. WITH A 120 KNOT CYCLONICALLY CURVED JET SWINGING INTO THE REGION...THERE WILL BE ENOUGH UPPER-LEVEL SUPPORT TO RESULT IN WIDESPREAD LIFT FOR SHOWERS AND THUNDERSTORMS. MODEL CONSENSUS INDICATES THE BEST CHANCES OF THUNDERSTORMS WILL BE FROM VERY LATE THURSDAY NIGHT THROUGH FRIDAY EVENING. THE SURFACE COLD FRONT WILL PUSH THROUGH THE REGION FRIDAY...WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE. WITH THE DEPTH OF MOISTURE AND QUESTIONABLE INSTABILITY...THE OVERALL THREAT OF SEVERE STORMS IS STILL IN QUESTION. HOWEVER...GIVEN THE STRENGTH OF THE FORECAST UPPER-LEVEL DYNAMICS...STRONG FORCING WILL HAVE THE POTENTIAL TO OVERCOME MARGINAL MOISTURE/STABILITY. LOWS THURSDAY NIGHT WILL BE RATHER MILD WITH LOW TEMPERATURES IN THE LOW TO MID 50S EXPECTED. HIGHS FRIDAY SHOULD WARM BACK INTO THE LOW TO MID 70S BEFORE THE COLD FRONTAL PASSAGE FRIDAY NIGHT. LOWS FRIDAY NIGHT LOOK SHOULD DROP INTO THE LOWER 40S IN THE WEST AND MID 40S ACROSS THE EAST. THE REMAINING DISCUSSION IS FROM THE PREVIOUS FORECAST...ISSUED AT 319 PM MONDAY...AND REMAINS VALID. SATURDAY THROUGH MONDAY... IN THE LONG TERM PERIOD...BOTH THE 11/12Z GFS AND EURO SOLUTIONS CONTINUE TO SHOW A DEEP 500 HPA LOW SLOWLY TRANSLATING EASTWARD ACROSS THE GREAT LAKES STATES DURING THE EARLY PART OF THE FORECAST PERIOD. BOTH MODELS SHOW THE SYSTEM BECOMING VERTICALLY STACKED BY SATURDAY NIGHT WITH THE SYSTEM PULLING OUT A BIT FASTER THAN PREVIOUS SOLUTIONS SHOWED. SATURDAY STILL LOOKS TO BE A RATHER COOL AND CLOUDY DAY WITH SCATTERED SHOWERS MOVING ACROSS THE REGION. GIVEN THE NORTHWEST FLOW...SHOWERS WILL LIKELY BE CONTAINED TO OUR BLUEGRASS/NORTHEASTERN REGIONS. FAIRLY TIGHT PRESSURE GRADIENT WILL BE IN PLACE AS WELL...SO BREEZY CONDITIONS STILL LOOK LIKELY. BY SATURDAY NIGHT...THE SYSTEM WILL START TO MOVE AWAY WITH DRIER AIR WORKING IN FROM THE WEST. SOME RAIN SHOWERS WILL STILL BE POSSIBLE SATURDAY EVENING ACROSS THE NORTH AND NORTHEAST SECTIONS...AND MODEL SOUNDINGS SHOW THAT SOME LIGHT SNOW MAY MIX IN. HOWEVER...OVERALL BOUNDARY LAYER TEMPERATURE IS A BIT WARMER IN BOTH THE DETERMINISTIC AND ENSEMBLE RUNS...SO AM ONLY GOING TO SLIGHT CHANCE OF SNOW IN THE GRIDS FOR SATURDAY NIGHT. SUNDAY SHOULD SEE THE AREA BETWEEN WEATHER SYSTEMS AS A FAST MOVING WAVE WITHIN THE NEARLY ZONAL FLOW ALOFT WILL MOVE THROUGH LATE SUNDAY AND INTO MONDAY. QUITE A BIT OF SPREAD IN THIS TIME FRAME IN THE ENSEMBLES THUS PLAN ON LEAVING MONDAY DRY AT THIS POINT. TEMPERATURES THROUGH THIS TIME PERIOD WILL BE BELOW NORMAL WITH HIGHS ON SATURDAY WARMING INTO THE UPPER 40S AND LOWER 50S WITH LOWS SATURDAY NIGHT COOLING INTO THE MID-UPPER 30S. WE SHOULD SEE MODERATING TEMPERATURES FOR SUNDAY AND MONDAY WITH HIGHS WARMING INTO THE MID-UPPER 50S ON SUNDAY AND INTO THE LOWER 60S BY MONDAY WHILE OVERNIGHT TEMPS COOL INTO THE UPPER 30S AND LOWER 40S. && .AVIATION (06Z TAF ISSUANCE)... STRENGTHENING LOW PRES OVER SE KY WILL MOVE SLOWLY EWD INTO VIRGINIA BY TUE AFTERNOON. TIGHTENING GRADIENT AND WRAP-AROUND MOISTURE WILL RESULT IN GUSTY N/NW WINDS AND IFR CONDITIONS IN RAIN THRU THE NIGHT. RAIN WILL END...WINDS SLOWLY DIMINISH BY/AFTER SUNRISE WITH CLEARING FROM WEST TO EAST THRU THE DAY TUE. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........DK/11 LONG TERM.........MJP AVIATION..........DK/11
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 450 AM EDT TUE APR 12 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-130800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 450 AM EDT TUE APR 12 2011 /350 AM CDT TUE APR 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. RAIN AND EMBEDDED THUNDERSTORMS WILL END EARLY THIS MORNING FOR THOSE AREAS ALONG AND WEST OF INTERSTATE 65. EAST OF I-65...RAIN WILL END BY MID MORNING INTO MIDDAY. RIVER FLOOD AND FLASH FLOOD WARNINGS HAVE BEEN POSTED OVER PARTS OF THE REGION. FOR MORE DETAILED INFORMATION...PLEASE REFER TO OUR WEBSITE AT WWW.WEATHER.GOV/LOUISVILLE. PATCHY FROST MAY DEVELOP LATE TONIGHT...ESPECIALLY ACROSS SOUTHERN INDIANA AND THE BLUEGRASS REGION OF KENTUCKY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER POTENT WEATHER SYSTEM WILL BRING THUNDERSTORMS TO THE AREA LATE THURSDAY NIGHT INTO EARLY FRIDAY NIGHT. THE STRONGEST STORMS WILL LIKELY OCCUR FRIDAY AHEAD OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING ALONG WITH RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. DK/MJP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1217 AM EDT TUE APR 12 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-121200- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 952 PM EDT MON APR 11 2011 /852 PM CDT MON APR 11 2011/ ...WIDESPREAD RAINS WILL CAUSE ADDITIONAL PONDING OF WATER AND FURTHER RISES ON AREA STREAMS... WIDESPREAD RAINS WILL CONTINUE OVERNIGHT AS SURFACE LOW PRESSURE CONTINUES TO MOVE SLOWLY ACROSS OUR REGION. ANOTHER HALF INCH IS EXPECTED THROUGH DAWN TUESDAY. THE GROUND IS SATURATED AND THIS ADDITIONAL RAIN WILL CAUSE FURTHER RISES ON STREAMS AND SOME PONDING OF WATER ON ROADS. BE CAREFUL DRIVING OVERNIGHT. SLOW DOWN...WATCH FOR HYDROPLANING... AND USE CAUTION ON ROADS ALONG SWOLLEN STREAMS. NEVER ATTEMPT TO CROSS A FLOODED ROAD. DK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 140 AM EDT TUE APR 12 2011 INZ084-089>091-KYZ023>030-053-061>063-070>074-120745- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- INCLUDING THE CITIES OF...MARENGO...TELL CITY...CORYDON... NEW ALBANY...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...HODGENVILLE... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW 140 AM EDT TUE APR 12 2011 /1240 AM CDT TUE APR 12 2011/ ...MODERATE RAIN AND GUSTY NORTHWEST WINDS CONTINUE... AN AREA OF MODERATE RAIN SHOWERS CONTINUES TO AFFECT PORTIONS OF CENTRAL AND SOUTH-CENTRAL KENTUCKY AS A LOW PRESSURE SYSTEM STRENGTHENS OVER THE REGION. THESE SAME AREAS WILL EXPERIENCE OCCASIONAL NORTHWEST WIND GUSTS OF 40 TO 50 MPH OVER THE NEXT FEW HOURS IN ASSOCIATION WITH THE ONGOING RAIN SHOWERS AS WELL AS THE STRENGTHENING LOW. ADDITIONAL RAINFALL UP TO ONE QUARTER OF AN INCH CAN BE EXPECTED. WIND GUSTS OF THESE SPEEDS WILL BLOW AROUND LOOSE OBJECTS AND AFFECT HIGH PROFILE VEHICLES. USE CAUTION WHILE DRIVING.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 251 AM EDT TUE APR 12 2011 INZ076>079-083-084-089>092-KYZ023>035-038-039-045-046-053-054- 061>065-070>076-121000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-LARUE KY-MARION KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE... LAWRENCEBURG...BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON 251 AM EDT TUE APR 12 2011 /151 AM CDT TUE APR 12 2011/ ...WIDESPREAD RAINS WILL CAUSE HEAVY PONDING OF WATER AND FURTHER RISES ON AREA STREAMS... WIDESPREAD MODERATE TO HEAVY RAIN WILL CONTINUE INTO THE EARLY MORNING HOURS AS STRENGTHENING LOW PRESSURE CONTINUES TO MOVE SLOWLY ACROSS OUR REGION. EXPECT RAIN TO ACCUMULATE FROM ONE HALF INCH TO AN INCH AN HOUR THROUGH 5 AM EDT. THE GROUND IS SATURATED AND THIS ADDITIONAL RAIN WILL CAUSE FURTHER RISES ON STREAMS AND HEAVY PONDING OF WATER ON ROADS. IN ADDITION TO THE RAIN...WINDS WILL GUST TO AROUND 40 MPH INTO THE PREDAWN HOURS. BE CAREFUL DRIVING. SLOW DOWN...WATCH FOR HYDROPLANING... AND USE CAUTION ON ROADS ALONG SWOLLEN STREAMS. NEVER ATTEMPT TO CROSS A FLOODED ROAD. DK
The Louisville radar (KLVX), 72 km away, was scanning. The volume nearest the first event began at 09:28 UTC.
12 flood, 8 flash flood, 6 heavy rain. Local standard time, as filed.
A spotter from Askin, KY reported 3.55 inches of rain.
Dispatch reported road closures on KY 585, Old Franklin Rd., between mile markers 7 and 8.
In addition to 4.5 inches of rain the trained spotter reported Otter Creek was out of its banks.
The road was closed at Highway 62 and Liberty Rd. in Beaver Dam.
Dispatch reported road closures on KY 1533, Meador Port Oliver Rd., between mile markers 0 and 3.
Two water rescues took place. One was in Elizabethtown on Peterson Dr. The second car was located at High Plains Rd. and Lamar Ln.
The Nicholas county emergency manager reported numerous streams and creeks out of their banks as well as several roads closed across the county due to flooding.
Media reports impassable roads near the intersection of Lily Pike and Love Ln. as well as other flooded roads throughout Spencer county along the Salt River.
An observer reported 2.89 inches of rain, resulting in several county road closures.
Dispatch reported road closures on Grassland Black Gold Rd., Willy Webb Rd., and Alexander Creek bridge.
Dispatch reported road closures on Cedar Grove Church Rd.
A few roads in the county were closed due to flood waters.
County officials reported numerous roads were closed due to high water across the county. Richland Rd., Dexterville Rd., and Woodbury Rd. were all closed due to high water.
Kentucky 403, Woodbury Loop, was closed between mile markers 4 and 5.
Kentucky 3201, Quality Rd., was closed between mile markers 0 and 1. Kentucky 107, Deerlick Rd., was closed between mile markers 4 and 5.
Kentucky 1153, Beechland Rd., was closed between mile markers 4 and 5.
Road closures were reported on KY 626, Jackson Bridge Rd., between mile markers 3 and 4.
Kentucky highway 1989 eastbound and westbound lanes near Harrodsburg were closed due to flooding.
A CoCoRaHS spotter reported 3.03 inches of rain.
A trained spotter reported 3.36 inches of rain.
The emergency manager reported about 7-8 total road closures throughout the entire county that were closed for approximately 3-4 hours due to flowing water.
Spotters reported road closures for multiple days at Jackson Bridge Rd. near Kelly Harris Rd. due to a total of 5.2 inches of rain.
A spotter reported 2.83 inches fell from 7 pm on the 11th through the morning of the 12th. The storm total rainfall was 4.19 inches.
A trained spotter reported water flowing over Ash Ave. near Floyds Creek.
A trained spotter reported 3.75 inches of rain.
Road closures were reported on Miller Rd., John Alford Rd., and Garrett Hollow Rd.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2011Every state in 2011This day in weather historyWarnings in Kentucky, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 303441, 303444, 303453, 303446, 303451, 303457, 303590, 304653, 303582, 303584, 303585, 304654, 303589, 303593, 303594, 303595, 304651, 304657, 304658, 304659, 304660, 304655, 304661, 304665, 304670, 304669.